ID 20959
file
title alternative
Symplectic Pontrjagin numbers and homotopy groups of MSp(n)
creator
NDC
Mathematics
description
Hiroshima Mathematical Journal, Vol. 12, No. 1 (March, 1982)
volume
Volume 12
issue
Issue 1
issn
0018-2079
ncid
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
rights
Copyright(c) by Author
grantid
乙第968号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Physical Science
degreelevel
doctoral
date of granted
1982-02-22
department
Graduate School of Science